Numark Paracetamol 250mg/5ml Suspension

£3.59

Effective relief form aches, pain and fever in children over 6 years.

SKU: 5010441001240 Categories: , , , , ,

Numark Paracetamol Suspension 250mg/5ml

Numark Paracetamol Suspension 250mg/5ml 200ml is recommended for the treatment of mild to moderate pain and feverishness associated with teething, toothache, headache, colds, flu and post-immunisation fever.

Dosage:

  • Adults and children over 12 – 10-20 ml (Two to Four 5ml spoonfuls) every 4 hours to a maximum 4 doses per day
  • Children aged 6 – 12 – 5 to 10 ml every 4 hours to a maximum of 4 doses per day
  • Children under 6 – not to be given

Caution!

  • Do not exceed the stated dose, immediate medical advice should be sought, even if you feel well
  • Paracetamol should only be used when clearly necessary, except under medical supervision may be harmful
  • Consult your doctor if there is no improvement
  • Keep out of the sight and reach of children
  • Do not use this medicine after the expiry date shown on the label
  •  If you are pregnant or breast-feeding, you should consult your doctor before taking this medicine.

Ingredients

  • It also contains the following inactive ingredients: xanthan gum , magnesium aluminium silicate, glycerol (E422), hydrogenated glucose syrup, sodium benzoate (E211), citric add monohydrate, saccharin sodium, 3.7%v/vethanol96%, polysorbate 80, sorbitan monooleate, orange flavour, sunset yellow (E110) and purified water. This medicine is presented in bottles of 200 ml.

 

Reviews


There are no reviews yet.

Be the first to review “Numark Paracetamol 250mg/5ml Suspension”


Error: Cannot reach twitter servers or incorrect username